# SDR ASAA2022121341120

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 3,403 hours, 999 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON CDU. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-918. RESET 2 C/B. OPS CHECK GOOD. GROUND VERIFICATION TEST GOOD.
